On a distribution property of the residual order of a (mod p) : III

この論文にアクセスする

この論文をさがす

著者

抄録

Let <i>a</i> be a positive integer which is not a perfect <i>b</i>-th power with <i>b</i>≥2, <i>q</i> be a prime number and <i>Q</i><sub><i>a</i></sub>(<i>x</i>;<i>q</i><sup><i>i</i></sup>,<i>j</i>) be the set of primes <i>p</i>≤<i>x</i> such that the residual order of <i>a</i> (mod <i>p</i>) in (<b><i>Z</i></b>/<i>p</i><b><i>Z</i></b>)<sup>×</sup> is congruent to <i>j</i> modulo <i>q</i><sup><i>i</i></sup>. In this paper, which is a sequel of our previous papers [<b>1</b>] and [<b>6</b>], under the assumption of the Generalized Riemann Hypothesis, we determine the natural densities of <i>Q</i><sub><i>a</i></sub>(<i>x</i>;<i>q</i><sup><i>i</i></sup>,<i>j</i>) for <i>i</i>≥3 if <i>q</i>=2, <i>i</i>≥1 if <i>q</i> is an odd prime, and for an arbitrary nonzero integer <i>j</i> (the main results of this paper are announced without proof in [<b>3</b>], [<b>7</b>] and [<b>2</b>]).

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(3), 693-720, 2006-07-01 

    The Mathematical Society of Japan

参考文献:  12件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018381051
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7987093
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ